Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 170, NWS Wilmington, OH

August 27, 2016Butler County, Montgomery County, Preble County, Ohio; Franklin County, Union County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 2:00 PM EDT for Butler County, Montgomery County, Preble County, Ohio; Franklin County, Union County, Indiana. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2016, 2:00 PM EDT (18:00 UTC)
Expired
Aug 27, 2016, 2:30 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, IN, Union County, IN, Butler County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 2:30 PM EDTTSTM WND DMG2 Nw Camden, OHNUMEROUS LARGE TREES DOWN AND POWER LINES DOWN ACROSS THE SOUTHERN PART OF PREBLE COUNTY.
Aug 27, 2:35 PM EDTTSTM WND DMGWnw Gratis, OH1 FT DIAMETER TREE SNAPPED AND STRUCK HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS51 KILN 271800
SVRILN
INC047-161-OHC017-113-135-271830-
/O.NEW.KILN.SV.W.0170.160827T1800Z-160827T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
  WEST CENTRAL MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN BUTLER COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 230 PM EDT.

* AT 159 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIBERTY...
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EATON...LIBERTY...CAMDEN...LEWISBURG...WEST ALEXANDRIA...GRATIS...
  WEST COLLEGE CORNER...SALEM...NEW LEBANON...FARMERSVILLE...
  COLLEGE CORNER...LAKE LAKENGREN...WEST FLORENCE...NEW HOPE...
  MUTTONVILLE...KITCHEL...INTERSTATE 70 AT US ROUTE 127...
  WHEATVILLE...DUNLAPSVILLE AND FAIRHAVEN.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 9 AND 15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8486 3973 8482 3975 8481 3988 8458
      3971 8436 3946 8493 3957 8504 3962 8504
TIME...MOT...LOC 1759Z 242DEG 25KT 3955 8499 

HAIL...<.75IN
WIND...60MPH
 
$$

JDR
2 follow-up statements
463 
WWUS51 KILN 271819
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT SAT AUG 27 2016

INC047-271828-
/O.CAN.KILN.SV.W.0170.000000T0000Z-160827T1830Z/
FRANKLIN IN-
219 PM EDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3973 8486 3973 8482 3975 8481 3988 8458
      3971 8436 3952 8482 3968 8494
TIME...MOT...LOC 1818Z 240DEG 32KT 3966 8475 

$$

INC161-OHC017-113-135-271830-
/O.CON.KILN.SV.W.0170.000000T0000Z-160827T1830Z/
UNION IN-MONTGOMERY OH-PREBLE OH-BUTLER OH-
219 PM EDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EASTERN UNION COUNTY IN EAST CENTRAL INDIANA...WEST CENTRAL
MONTGOMERY...PREBLE COUNTIES IN WEST CENTRAL OHIO AND NORTHWESTERN
BUTLER COUNTIES IN SOUTHWESTERN OHIO...

AT 218 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAMDEN...MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EATON...CAMDEN...LEWISBURG...WEST ALEXANDRIA...GRATIS...
WEST COLLEGE CORNER...NEW LEBANON...FARMERSVILLE...COLLEGE CORNER...
FAIRHAVEN...SUGAR VALLEY...LAKE LAKENGREN...WEST FLORENCE...
NEW HOPE...MUTTONVILLE...KITCHEL...COTTAGE GROVE...
INTERSTATE 70 AT US ROUTE 127...
OKLAHOMA AND HUESTON WOODS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8486 3973 8482 3975 8481 3988 8458
      3971 8436 3952 8482 3968 8494
TIME...MOT...LOC 1818Z 240DEG 32KT 3966 8475 

HAIL...0.75IN
WIND...60MPH
 
$$

KURZ
628 
WWUS51 KILN 271825
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT SAT AUG 27 2016

INC161-OHC017-271834-
/O.CAN.KILN.SV.W.0170.000000T0000Z-160827T1830Z/
UNION IN-BUTLER OH-
225 PM EDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IN EAST
CENTRAL INDIANA AND NORTHWESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3985 8455 3971 8436 3957 8471 3957 8476
      3970 8482 3971 8481
TIME...MOT...LOC 1824Z 242DEG 25KT 3968 8469 

$$

OHC113-135-271830-
/O.CON.KILN.SV.W.0170.000000T0000Z-160827T1830Z/
MONTGOMERY OH-PREBLE OH-
225 PM EDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR WEST CENTRAL MONTGOMERY AND CENTRAL PREBLE COUNTIES...

AT 224 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
CAMDEN...MOVING NORTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
EATON...CAMDEN...LEWISBURG...WEST ALEXANDRIA...GRATIS...
NEW LEBANON...FARMERSVILLE...FAIRHAVEN...SUGAR VALLEY...
LAKE LAKENGREN...MUTTONVILLE...OKLAHOMA...HUESTON WOODS STATE PARK...
MORNING SUN AND WHEATVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3985 8455 3971 8436 3957 8471 3957 8476
      3970 8482 3971 8481
TIME...MOT...LOC 1824Z 242DEG 25KT 3968 8469 

HAIL...0.75IN
WIND...70MPH
 
$$

KURZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:00 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 27, 2:00 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
200 PM EDT SAT AUG 27 2016

.SYNOPSIS...
Very warm and humid conditions will continue through the weekend.
In the very warm and humid airmass, a few afternoon thunderstorms
will be possible today mainly across the west. By Sunday into
Monday, several weak upper level disturbances will provide a
little better chance for a few showers and thunderstorms in the
area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A couple weak mid level shortwaves will round the periphery of an
upper level high centered over the Mid-Atlantic, lifting northeast
across Indiana and northwest Ohio today. These along with an axis
of surface convergence across the western FA will serve as the
focus for shower and thunderstorm development mainly this
afternoon. A pretty tight PWAT gradient is in place along the
IN/OH border this morning, but models are showing a surge in
moisture across our northwest this afternoon with PWATs there climbing
above 2 inches. With plenty of insolation this morning, moderate
instability is expected to develop across our west by this
afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an
isolated stronger storm but it appears overall severe potential
will be limited by lack of significant forcing. Have bumped PoPs
up to chance across our west and also increased cloud cover
there, which translated into slightly cooler afternoon highs
northwest of I-71.

Other concern this afternoon will be the heat and humidity. Highs
will range from upper 80s in the northwest to mid 90s in the
southeast. Combined with dewpoints in the lower 70s, heat indicies
will likely flirt with advisory criteria in the south for a few
hours this afternoon. A few locations may briefly exceed 100, but
felt it will be limited enough to forego an advisory. Continued
mention of the heat threat in an SPS and the HWO.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Nearly stationary elongated mid level ridge remains centered to
our se with a shortwave moving thru the Great Lakes, tonight/Sunday.
Moderate instby develops during the afternoon with a weak boundary
dropping south into the Ohio Valley. Have low chance pops across
the entire region with the best likelihood for convection across
the north. Very warm readings expected again on Sunday with highs
from the upper 80s nw to the lower/middle 90s se. Mid and upper
90s heat indices expected again Sunday afternoon.

Surface high pressure to build acrs the Great Lakes Monday where
mid level westerlies will exist. Meanwhile, e-w elongated mid
level ridge will stretch from the Central Plains thru the Tn
Valley and Del Mar Va. Weak boundary across the south may lead to
isold convective development across the south Monday afternoon.
Have limited pops to slight chance. Highs in the upper 80s to
lower 90s will result in heat indices in the mid/upr 90s across
the southern half of ILN/s FA.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
The proximity of a weak and somewhat nebulous surface boundary over
the region through early Wednesday will continue to necessitate the
potential for diurnally driven thunderstorm activity peaking in the
late day in a continued humid airmass.

Upper level high over the southeastern U.S. will flatten out and
retrograde into the Arklatex region as northwest flow sets up over
the northeastern U.S. with ridging in the Great Plains. The
northwest flow will help push a surface front through the Ohio
Valley on Wednesday, ushering in another welcome dry and cooler
period to start out September. Highs in the upper 80s to around 90
will be found Monday and Tuesday, drop into the 80s Wednesday and be
a more pleasant low to mid 80s for the end of the week. Min temps in
the upper 60s to lower 70s Monday and Tuesday will drop into the
lower 60s by weeks end.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A line of convection will continue to progress northeastward over
the next few hours and is expected to affect mainly the western
terminals. MVFR to IFR vsbys and ceilings will be possible with
the stronger storms along with a wind shift to the W/NW. There is
lower confidence on whether the storms will hold together to reach
the Columbus terminals later this afternoon, as models remain
split on this possibility. Regardless, expect the convection to
diminish by early evening as instability wanes.

With plenty of low level moisture in place, light winds, and
skies becoming partly cloudy to mostly clear, br will be possible
overnight, especially at KCVG/KLUK/KILN. Weak high pressure over
the region will cause winds to become more northerly overnight
into Sunday. A weak boundary dropping down from the north will
allow for another chance of showers and storms Sunday afternoon,
but being so late in the period have not included this in the
TAFs.

OUTLOOK...Thunderstorms possible through Wednesday...mainly in
the afternoon and evening.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...Kurz
SHORT TERM...AR
LONG TERM...Franks
AVIATION...Kurz
Hazardous weather outlook, Aug 27, 5:54 AM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
554 AM EDT SAT AUG 27 2016

INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-281000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
554 AM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON
SUNDAY AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
554 AM EDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 27, 9:08 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 AM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       4 NE OSGOOD             39.17N 85.24W
08/27/2016  M1.80 INCH       RIPLEY             IN   COCORAHS

            INRP4 24-HR TOTAL

&&

JGIBSON
Special weather statement, Aug 27, 10:04 AM EDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 AM EDT SAT AUG 27 2016

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-
272300-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN...
VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY...
CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK...
COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH...
BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...
VANCEBURG...TOLLESBORO...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD...
OXFORD...MASON...LEBANON...SPRINGBORO...WILMINGTON...
BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...
GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION...
PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG
1004 AM EDT SAT AUG 27 2016

...HOT AND HUMID CONDITIONS EXPECTED THIS AFTERNOON...

HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL COMBINE WITH
HIGH HUMIDITY TO PRODUCE HEAT INDICES NEAR 100 DEGREES THIS
AFTERNOON INTO EARLY EVENING...ESPECIALLY IN URBAN AREAS.

IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL
VENTILATED PLACES THIS AFTERNOON. IF YOU WILL BE OUTSIDE...WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND DRINK PLENTY OF WATER.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-272300-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
WEST COLLEGE CORNER...KENTON...ADA...CELINA...COLDWATER...
WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE...
MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA...
SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...
NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...
FAIRBORN...XENIA
1004 AM EDT SAT AUG 27 2016

...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON...

HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S WILL COMBINE WITH
HIGH HUMIDITY TO PRODUCE HEAT INDICES IN THE MID TO UPPER 90S
THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY IN URBAN AREAS.

IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL
VENTILATED PLACES THIS AFTERNOON. IF YOU WILL BE OUTSIDE...WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND DRINK PLENTY OF WATER.
Special weather statement, Aug 27, 12:43 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT SAT AUG 27 2016

INZ073-271715-
RIPLEY IN-
1243 PM EDT SAT AUG 27 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN RIPLEY COUNTY UNTIL 115
PM EDT...

AT 1243 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST
OF OSGOOD...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...NEW MARION...
REXVILLE AND OTTER VILLAGE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3920 8544 3929 8525 3891 8533 3891 8544
TIME...MOT...LOC 1643Z 213DEG 30KT 3913 8548

KURZ
Local storm report, Aug 27, 1:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HEAVY RAIN       E NAPOLEON              39.21N 85.33W
08/27/2016  M1.80 INCH       RIPLEY             IN   PUBLIC

&&

JGIBSON
Local storm report, Aug 27, 1:55 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       S BATESVILLE            39.30N 85.22W
08/27/2016  M1.00 INCH       RIPLEY             IN   BROADCAST MEDIA

            1.00 FELL BETWEEN 115 PM AND 145 PM

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:04 PM EDTAreal Flood AdvisoryILNButler, Montgomery, Warren116 min
Aug 26, 8:13 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Warren32 min
Aug 26, 8:38 PM EDTFlash Flood WarningILNButler, Montgomery, Warren3 hr
Aug 26, 9:15 PM EDTSpecial Weather StatementILNMontgomery30 min
Aug 26, 9:20 PM EDTSpecial Weather StatementILNPreble25 min
Aug 26, 9:46 PM EDTSpecial Weather StatementILNMiami29 min
Aug 27, 1:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton35 min
Aug 27, 2:09 PM EDTSpecial Weather StatementILNDarke36 min
Aug 27, 2:15 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble, Warren45 min
Aug 27, 2:28 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble47 min
Aug 27, 2:36 PM EDTHeat AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 2 more3 hr
Aug 27, 2:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 27, 2:45 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Darke, Greene, Miami, Montgomery and 2 more30 min
Aug 27, 2:53 PM EDTSpecial Weather StatementILNClermont37 min
Aug 27, 3:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery47 min
Aug 27, 3:21 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene24 min
Aug 27, 3:49 PM EDTSpecial Weather StatementILNChampaign, Logan26 min
Aug 27, 3:51 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Franklin, Logan, Madison, Union39 min
Aug 27, 4:17 PM EDTAreal Flood AdvisoryILNChampaign, Clark3 hr
Aug 27, 4:29 PM EDTSpecial Weather StatementILNDelaware, Union31 min
Aug 27, 5:13 PM EDTSpecial Weather StatementILNLicking32 min
Aug 27, 5:43 PM EDTSpecial Weather StatementILNLicking17 min
Aug 27, 6:26 PM EDTSevere Thunderstorm WarningILNScioto19 min
Aug 27, 6:38 PM EDTAreal Flood AdvisoryILNScioto112 min
Aug 27, 6:52 PM EDTFlash Flood WarningILNScioto113 min
Aug 26, 8:17 PM EDTFlash Flood WarningILNRipley3 hr
Aug 26, 8:24 PM EDTSpecial Weather StatementILNFayette36 min
Aug 26, 8:40 PM EDTAreal Flood AdvisoryILNFayette, Wayne2 hr
Aug 26, 9:24 PM EDTAreal Flood AdvisoryILNFranklin, Union, Wayne2 hr
Aug 27, 12:43 PM EDTSpecial Weather StatementILNRipley32 min
Aug 27, 1:17 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley43 min
Aug 27, 2:41 PM EDTAreal Flood AdvisoryILNUnion3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.